# SDR IPXA11M68842

- Difficulty date: July 29, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7095503
- Condition: Corroded
- Location: Bs 1887 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFT CARGO L-33R HAS CORROSION AT STA 1887.  REPAIRED LONGERON 33R AT STA 1887 REF STA, SA, EA 011-5310-01-A3367 RE REV I/R AND EO MD11-5310-44048-A.
